Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Small lumps in ear, had taken treatment for ear wax and boil in ear. Fungal infection?

I recenty had a boil in my ear that was treated with antibiotics. After this I still had discomfort and I was diagnosed with drops for a large amount of earwax . My ear stil felt blocked and I saw a Dr who prescribed me spray as I have three small lumps in my ear. I am very concerned about this. My Dr said it could be a fungal infection?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Sometimes fungal infections can lead to swellings which can occlude the ear passage leading to altered hearing. It will be however, different from a boil. These infections would not resolve unless specific antifungal therapy is administered. Therefore, you can ask your doctor for this type of therapy if he is confirmed that these swellings are arising as a result of fungal infection. Also, keep putting in the drops or sprays to prevent ear wax from accumulating.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor